| Model Number |
01.18.140 |
| Health Effect - Clinical Code |
Inadequate Osseointegration (2646)
| Date of Event |
04/20/2021
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 30 april 2021: lot 170026: (b)(4) items manufactured and released on 31-may-2017.Expiration date: 2022-05-11.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
Revision surgery 2 years and 11 months after primary for stem loosening.The surgeon revised successfully the femoral components.